# SDR 97FDEA00028

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 65B890491
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT NR 3 PYLON NAC. STA 286.0 BULKHEAD, AFTER REMOVAL OF OUTBOARD PYLON SKIN FOR REPAIR, INSPECTION REVEALED A CRACK IN THE AFT WEB OF THE 286.0 BULKHEAD.  REPAIRED CRACKED WEB OF STA 286 BULKHEAD I.A.W. FED-EX ERA B-54-10-78 DATED 01/23/97.
